The Cauchy Problem for Schrödinger Equations with Time-Dependent Hamiltonian

Massimo Cicognani

Abstract


We consider the Cauchy problem for a Schrödinger equation with an Hamiltonian depending also on the time variable and that may vanish at t = 0. We find optimal Levi conditions for well-posedness in Sobolev and Gevrey spaces.

Keywords


Degenerate Schrödinger equations; Cauchy problem; necessity of Levi conditions; Gevrey well-posedness

Full Text:

PDF (English)

References


Cicognani, M.; Reissig, M.: Well-posedness for degenerate Schrödinger equations. Evolution Equations and Control Theory 3 (2014), 15-33

Cicognani, M.; Reissig, M.: Necessity of Gevrey-type Levi conditions for degenerate Schrödinger equations. Journal of Abstract Differential Equations and Applications 5 (2014), 52-70

Doi, S.-I.: On the Cauchy problem for Schrödinger type equations and the regularity of solutions. J. Math. Kyoto Univ. 34 (1994), 319-328

Doi, S.-I.: Remarks on the Cauchy problem for Schrödinger-type equations. Comm. Partial Differential Equations 21 (1996), 163-178

Dreher, M.: Necessary conditions for the well-posedness of Schrödinger type equations in Gevrey spaces. Bull. Sci. Math. 127 (2003), 485-503

Ichinose, W.: Some remarks on the Cauchy problem for Schrödinger type equations. Osaka J. Math. 21 (1984), 565-581

Ichinose, W.: Sufficient condition on H∞ well-posedness for Schrödinger type equations. Comm. Partial Differential Equations 9 (1984), 33-48

Ichinose, W.: On a necessary condition for L2 well-posedness of the Cauchy problem for some Schrödinger type equations with a potential term. J. Math. Kyoto Univ. 33 (1993), 647-663

Ichinose, W.: On the Cauchy problem for Schrödinger type equations and Fourier integral operators. J. Math. Kyoto Univ. 33 (1993), 583-620

Kajitani, K.: The Cauchy problem for Schrödinger type equations with variable coefficients. J. Math. Soc. Japan 50 (1998), 179-202

Kajitani, K.; Baba, A.: The Cauchy problem for Schrödinger type equations. Bull. Sci. Math. 119 (1995), 459-473

Kajitani, K.; Nishitani, T.: The Hyperbolic Cauchy problem. Lecture Notes in Mathematics 1505 (1991), Berlin, Springer

Mizohata, S.: On some Schrödinger type equations. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), 81-84




DOI: 10.6092/issn.2240-2829/4717

Refbacks

  • There are currently no refbacks.


Copyright (c) 2014 Massimo Cicognani

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.